Drug allergy rash

Drug allergy rash

M320/0283 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 54.3MB

Downloadable file size: 9.1MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Drug allergy rash. Red rash on the back of a 60 year old woman caused by an allergy to the drug metronidazole. Metronidazole is an antimicrobial drug used to treat bacterial and protozoal infections. In this case it has caused this itchy rash. Treatment involves withdrawal from the course of metronidazole, and corticosteroid drugs may be given to reduce inflammation and irritation.

Release details: Model release available. Property release not required.

Keywords: allergic, allergic reaction, allergy, back, condition, disorder, drug, drug reaction, healthcare, hypersensitivity, medical, medicine, metronidazole, metronidazole allergy, rash

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.